RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 1, Pages 11–16 (Mi dan44415)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

Equations of Korteweg–de Vries type, and simple Lie algebras

V. G. Drinfelda, V. V. Sokolovb

a Kharkov State University
b Bashkir State University, Ufa

Full text: PDF file (806 kB)

Bibliographic databases:
UDC: 517.95
Presented: Л. Д. Фаддеев
Received: 27.11.1980

Citation: V. G. Drinfeld, V. V. Sokolov, “Equations of Korteweg–de Vries type, and simple Lie algebras”, Dokl. Akad. Nauk SSSR, 258:1 (1981), 11–16

Citation in format AMSBIB
\Bibitem{DriSok81}
\by V.~G.~Drinfeld, V.~V.~Sokolov
\paper Equations of Korteweg--de Vries type, and simple Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 1
\pages 11--16
\mathnet{http://mi.mathnet.ru/dan44415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0615463}
\zmath{https://zbmath.org/?q=an:0513.35073}


Linking options:
  • http://mi.mathnet.ru/eng/dan44415
  • http://mi.mathnet.ru/eng/dan/v258/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. G. Konopelchenko, “Integrable evolution equations: A family of Hamiltonian structures and reductions”, Funct. Anal. Appl., 16:3 (1982), 208–211  mathnet  crossref  mathscinet  zmath  isi
    2. I. M. Gel'fand, I. V. Cherednik, “The abstract Hamiltonian formalism for the classical Yang–Baxter bundles”, Russian Math. Surveys, 38:3 (1983), 1–22  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. I. V. Cherednik, “Functional realizations of basis representations of factoring Lie groups and algebras”, Funct. Anal. Appl., 19:3 (1985), 193–206  mathnet  crossref  mathscinet  zmath  isi
    5. A. V. Kiselev, “Methods of geometry of differential equations in analysis of integrable models of field theory”, J. Math. Sci., 136:6 (2006), 4295–4377  mathnet  crossref  mathscinet  zmath  elib  elib
    6. R. Conte, M. Musette, C. Verhoeven, “Completeness of the Cubic and Quartic Henon–Heiles Hamiltonians”, Theoret. and Math. Phys., 144:1 (2005), 888–898  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. M. A. Semenov-Tian-Shansky, “Lax operators, Poisson groups, and the differential Galois theory”, Theoret. and Math. Phys., 181:1 (2014), 1279–1301  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    8. Sebastian Klein, Martin Kilian, “On Closed Finite Gap Curves in Spaceforms I”, SIGMA, 16 (2020), 011, 29 pp.  mathnet  crossref
    9. V. S. Gerdjikov, A. A. Stefanov, I. D. Iliev, G. P. Boyadjiev, A. O. Smirnov, V. B. Matveev, M. V. Pavlov, “Recursion operators and hierarchies of $mKdV$ equations related to the Kac–Moody algebras $D_4^{(1)}$, $D_4^{(2)}$, and $D_4^{(3)}$”, Theoret. and Math. Phys., 204:3 (2020), 1110–1129  mathnet  crossref  crossref  isi
    10. Indranil Biswas, Laura P. Schaposnik, Mengxue Yang, “Generalized B-Opers”, SIGMA, 16 (2020), 041, 28 pp.  mathnet  crossref
  • Number of views:
    This page:132
    Full text:94

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021